MAUDE Adverse Event Report: ARTHREX, INC. Ø9X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø9X 30MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø9X 30MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 27th june 2025, it was reported by an arthrex's employee via email that for an ar-4030c-09, fastthread¿ biocomposite¿ interference screw 9 x 30 mm, the front end of the interface screw broke when the tibial end was fixed.This was detected during a reconstruction of anterior cruciate ligament procedure on (b)(6) 2025.The procedure was completed successfully by using another new ar-4030c-09.There was no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-4030c-09, fastthread¿ biocomposite¿ interference screw 9 x 30 mm, batch number 15191905, was received for investigation.Upon visual inspection, it was noted that the screw was broken at the distal end.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to misaligned insertion or prying/leveraging the device during insertion.

Brand Name
Ø9X 30MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22557321
Report Number1220246-2025-02992
Device Sequence Number9559533
Product Code MAI
UDI-Device Identifier00888867277663
UDI-Public(01)00888867277663(11)240111(17)271231(10)15191905
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ9X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-09
Device Lot Number15191905
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date06/27/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown